CSpace
一维p-Laplacian方程正解的三解定理
贺小明1; 葛渭高2
2003
Source Publication应用数学学报
ISSN0254-3079
Volume026Issue:003Pages:504
Abstract本文应用Leggett-Willivans不动点定理,研究具有P-Laplaciaa算子的非线性边值问题(φ(u′))′+α(t)f(u)=0,αφ(u(0))-βφ(u′(O))=0,γφ(u(1)+δφ(u′(1))=0正解的存在性,其中φ(s):=|8|^p-2s,p>1。我们建立了该问题至少存在三个正解的充分条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42581
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京理工大学
Recommended Citation
GB/T 7714
贺小明,葛渭高. 一维p-Laplacian方程正解的三解定理[J]. 应用数学学报,2003,026(003):504.
APA 贺小明,&葛渭高.(2003).一维p-Laplacian方程正解的三解定理.应用数学学报,026(003),504.
MLA 贺小明,et al."一维p-Laplacian方程正解的三解定理".应用数学学报 026.003(2003):504.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[贺小明]'s Articles
[葛渭高]'s Articles
Baidu academic
Similar articles in Baidu academic
[贺小明]'s Articles
[葛渭高]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[贺小明]'s Articles
[葛渭高]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.